MathSciNet Relay Station
MathSciNet bibliographic data
MR2134098 (2007e:60010) 60E05 (62E10 68Q25 68W20 82B44)
Aldous, David J.; Bandyopadhyay, Antar A survey of max-type recursive distributional equations. Ann. Appl. Probab. 15 (2005), no. 2, 1047–1110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement